Giuseppe Da Prato
Giuseppe Da Prato
Scuola Normale
Verified email at sns.it
Title
Cited by
Cited by
Year
Stochastic equations in infinite dimensions
G Da Prato, J Zabczyk
Cambridge university press, 2014
58752014
Stochastic differential equations
L Arnold
New York, 1974
43021974
Ergodicity for infinite dimensional systems
G Da Prato, J Zabczyk, J Zabczyk
Cambridge University Press, 1996
16321996
Representation and control of infinite dimensional systems
A Bensoussan, G Da Prato, MC Delfour, SK Mitter
Springer Science & Business Media, 2007
14922007
Sommes d'opérateurs linéaires et équations différentielles opérationnelles
G Da Prato
J. Math. Pures Apple.(9) 54, 305-387, 1975
4861975
Differential operators with non dense domain
G Da Prato, E Sinestrari
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 14 (2), 285-344, 1987
4801987
Differential operators with non dense domain
G Da Prato, E Sinestrari
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 14 (2), 285-344, 1987
4451987
Second order partial differential equations in Hilbert spaces
G Da Prato, J Zabczyk
Cambridge University Press, 2002
4212002
An introduction to infinite-dimensional analysis
G Da Prato
Springer Science & Business Media, 2006
3232006
Equations d'évolution abstraites non linéaires de type parabolique
G Da Prato, P Grisvard
Annali di Matematica Pura ed Applicata 120 (1), 329, 1979
2941979
Kolmogorov equations for stochastic PDEs
G Da Prato
Birkhäuser, 2012
2862012
Stochastic Burgers' equation
G Da Prato, A Debussche, R Temam
Nonlinear Differential Equations and Applications NoDEA 1 (4), 389-402, 1994
2711994
Hamilton-Jacobi equations in Hilbert spaces
V Barbu, G Da Prato
Pitman Advanced Publishing Program, 1983
2291983
Regularity of solutions of linear stochastic equations in Hilbert spaces
G Da Prato, S Kwapieň, J Zabczyk
Stochastics: An International Journal of Probability and Stochastic …, 1988
1951988
Strong solutions to the stochastic quantization equations
G Da Prato, A Debussche
The Annals of Probability 31 (4), 1900-1916, 2003
1942003
Partial differential equations of mathematical physics
T Myint-u
CUP Archive, 1978
1821978
The viability theorem for stochastic differential inclusions
JP Aubin, GD Prato
Stochastic Analysis and Applications 16 (1), 1-15, 1998
1751998
Stochastic cahn-hilliard equation
G Da Prato, A Debussche
Nonlinear Analysis: Theory, Methods & Applications 26 (2), 241-263, 1996
1751996
Ergodicity for the 3D stochastic Navier–Stokes equations
G Da Prato, A Debussche
Journal de mathématiques pures et appliquées 82 (8), 877-947, 2003
1742003
Linear integro-differential equations in Banach spaces
G Da Prato, M Iannelli
Rendiconti del Seminario Matematico della Universita di Padova 62, 207-219, 1980
150*1980
The system can't perform the operation now. Try again later.
Articles 1–20